| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that post implantation, the patient experienced constant blurred vision.The lens was exchanged for a different lens within 2 weeks after initial implantation.Constant blurred vision without improvement was the clinical reason given for the explant.Additional information has been requested.